# SDR 95ZZZX2962

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6657Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317852164
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 486597
- Condition: Failed
- Location: Flap Motor
- Part time: 9,744 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHOT FINAL, PILOT LOWERED FLAPS AND EXPERIENCED A SPLIT FLAP CONDITION.  PILOT RAISED FLAPS TO COUNTERACT THE CONDITION.  AIRCRAFT WAS LANDED SAFELY.  THE RIGHT FLAP CABLE WAS FOUND TO HAVE FAILED AT THE FLAP MOTOR.  THE CABLE WAS REPLACED AND THE FLAPS RIGGED PER MANUAL.  AIRCRAFT WAS RETURNED TO SERVICE.
